# SDR 95ZZZX3797

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Bracket
- Part number: 13662
- Condition: Broken
- Location: Carburetor
- Component: Facet, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN VERY RICH AND ERRATIC.  DISASSEMBLED CARBURETOR AND FOUND FLOAT BRACKET EAR BROKEN OFF.  IT HAD BROKEN IN THE RADIUS WHERE THE EAR WAS BENT UP AT A 90 DEGREE ANGLE.  UNIT WAS A PRECISION AIRMOTIVE RECENT MANUFACTURE.  APPEARS FORMING DIES CREATE TOO SHARP A RADIUS WHEN BENDING THE 2 EARS UP TO 90 DEGREES.  FOUND ANOTHER OLDER UNIT WITH A CRACKED FLOAT BRACKET IN THE SAME AREA, BUT IT HAD NOT BROKEN OFF YET.
